# SDR SWAA2025120339727

- Difficulty date: November 26, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS SURROUNDING RT OVERWING EXIT INOPERATIVE.  REPLACED THE FUSE AND PERFORMED A GOOD OPS TEST OF EMERGENCY LIGHTS SURROUNDING RT OVERWING EXIT IAW AMM 33-51-06-960-804.
